MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 2 GANG 1O2® MANIFOLD, ROTATING LUER; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 2 GANG 1O2® MANIFOLD, ROTATING LUER; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number SMV32
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional contact information (b)(6).The device has been received for evaluation, however, investigation is not completed.
 
Event or Problem Description
The event involved a 2 gang 1o2® manifold, rotating luer where the customer reported that the seal didn't work so fluid went back up into the fentanyl syringe.The other devices that were attached to the monifold are primary plum ivf set and extension set 31inch.The manufacturer and brand name of the syringe is becton, dickinson and company / bd plastipak 5ml syringe.There was patient involvement but no harm reported.
 
Additional Manufacturer Narrative
Received one (1) used smv32, 2 gang 1o2 manifold for inspection.No defects or anomalies noted.The returned used smv32 2 gang 1o2 manifold was functionally tested and met product performance expectations without leaking past the side port valves.The complaint was unable to be replicated or confirmed.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
2 GANG 1O2® MANIFOLD, ROTATING LUER
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19367254
Report Number9617594-2024-00637
Device Sequence Number14402201
Product Code FMG
UDI-Device Identifier00887709042032
UDI-Public(01)00887709042032(17)290201(10)13893425
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K974589
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSMV32
Device Lot Number13893425
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by Manufacturer05/21/2024
Initial Report FDA Received Date05/21/2024
Supplement Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5ML SYRINGE, BECTON, DICKINSON; PRIMARY PLUM IVF SET AND EXTENSION SET, ICU MEDICA
Patient SexUnknown